# SDR USAA051162

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617777
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 360, STRINGER SPLICE 15L, CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-40-02, DEFECT SIZE: .250".
